# SDR UIEA2017062001038

- Difficulty date: June 20, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 91,012 hours, 17,347 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Indication
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS STATUS MESSAGE.  PERFORMED AN OPS CHECK OF THE WEATHER RADAR IAW AMM 34-43-00. NO DEFECTS NOTED.
